MAUDE Adverse Event Report: COVIDIEN ANGEL WNG 23GX3/4X12IN TUBING; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS

COVIDIEN ANGEL WNG 23GX3/4X12IN TUBING; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Model Number 8881225190
Medical Device Problem Codes Detachment of Device or Device Component (2907); Fail-Safe Problem (2936)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.If additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
The customer reported an issue with the blue wings breaking off easily.Additional information provided by the customer on 18-aug-2020 stated that the employee was stuck with the needle.The needle was clean as it happened before he drew the patient.He washed with soap and water then applied a bandaid.No bloodwork was done on the employee.
 
Additional Manufacturer Narrative
Eighty representative samples were received at the manufacturing site for evaluation.All samples arrived in their original packaging with lot number 192210040.Upon a visual and functional evaluation of the samples, the reported issue could not be confirmed.The samples passed both the visual and functional evaluations with no issues detected.A root cause could not be determined as the reported issue was not confirmed.The device history record was reviewed for lot number 192210040 and indicated that the product was released accomplishing all quality standards.A corrective action is not applicable at this time.Functional testing and visual inspections are being performed according to our current quality standards and inspection procedures.This complaint will be used for tracking and trending purposes.

Brand Name
ANGEL WNG 23GX3/4X12IN TUBING
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key10423095
Report Number1282497-2020-09356
Device Sequence Number16842873
Product Code FOZ
UDI-Device Identifier10884521013018
UDI-Public10884521013018
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8881225190
Device Catalogue Number8881225190
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/06/2020
Supplement Date Received by Manufacturer08/06/2020
Initial Report FDA Received Date08/18/2020
Supplement Report FDA Received Date12/04/2020
Patient Sequence Number1